Alert archive / California / Wind Advisories in 2006

Wind Advisory 8, NWS Phoenix, AZ

April 4, 2006

NWS Phoenix, AZ issued this wind advisory at Apr 4, 2006, 1:28 AM PDT. It took effect at Apr 4, 2006, 12:00 PM PDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2006, 1:28 AM PDT (08:28 UTC)
In effect from
Apr 4, 2006, 12:00 PM PDT
Expired
Apr 5, 2006, 7:00 PM PDT
In force
31 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPSR 040828
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
128 AM MST TUE APR 4 2006

AZZ020-CAZ030>033-042300-
/O.NEW.KPSR.WI.Y.0008.060404T1900Z-060405T0700Z/
LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
128 AM PDT TUE APR 4 2006 /128 AM MST TUE APR 4 2006/

...WIND ADVISORY IN EFFECT FROM NOON MST /NOON PDT/ TODAY TO
MIDNIGHT MST /MIDNIGHT PDT/ TONIGHT FOR JOSHUA TREE NATIONAL PARK...
IMPERIAL AND EASTERN RIVERSIDE COUNTIES...AND PORTIONS OF THE LOWER
COLORADO RIVER VALLEY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY FOR JOSHUA TREE NATIONAL PARK...IMPERIAL AND EASTERN
RIVERSIDE COUNTIES FROM NOON TODAY UNTIL MIDNIGHT TONIGHT. 

A STRONG PACIFIC STORM SYSTEM AND COLD FRONT APPROACHING FROM THE
NORTHWEST WILL RESULT IN INCREASING STRONG GUSTY WEST WINDS THIS
AFTERNOON AND CONTINUING THROUGH AT LEAST MIDNIGHT TONIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

$$
7 follow-up statements
000 
WWUS75 KPSR 040835 CCA
NPWPSR

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
134 AM MST TUE APR 4 2006

AZZ020-CAZ030>033-042330-
/O.COR.KPSR.WI.Y.0008.060404T1900Z-060405T0700Z/
LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
134 AM PDT TUE APR 4 2006 /134 AM MST TUE APR 4 2006/

...WIND ADVISORY IN EFFECT FROM NOON MST /NOON PDT/ TODAY TO
MIDNIGHT MST /MIDNIGHT PDT/ TONIGHT FOR JOSHUA TREE NATIONAL PARK...
IMPERIAL AND EASTERN RIVERSIDE COUNTIES...AND PORTIONS OF THE LOWER
COLORADO RIVER VALLEY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY FOR JOSHUA TREE NATIONAL PARK...IMPERIAL AND EASTERN
RIVERSIDE COUNTIES...AND PORTIONS OF THE LOWER COLORADO RIVER
VALLEY FROM NOON TODAY UNTIL MIDNIGHT TONIGHT.

A STRONG PACIFIC STORM SYSTEM AND COLD FRONT APPROACHING FROM THE
NORTHWEST WILL RESULT IN INCREASING STRONG GUSTY WEST WINDS THIS
AFTERNOON AND CONTINUING THROUGH AT LEAST MIDNIGHT TONIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

$$
000 
WWUS75 KPSR 041637
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
937 AM MST TUE APR 4 2006

AZZ021-042300-
/O.EXB.KPSR.WI.Y.0008.060404T2200Z-060405T2100Z/
WEST CENTRAL DESERTS-
INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME
937 AM MST TUE APR 4 2006

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 PM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND 
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 PM MST 
WEDNESDAY. THIS WIND ADVISORY IS NOW IN EFFECT FOR ALL OF LA PAZ 
COUNTY. 

A STRONG PACIFIC STORM SYSTEM AND COLD FRONT APPROACHING FROM THE
NORTHWEST WILL RESULT IN INCREASINGLY STRONGER AND GUSTY SOUTHWEST
WINDS LATE THIS AFTERNOON AND CONTINUING THROUGH TONIGHT AND INTO
WEDNESDAY AFTERNOON. WIND GUSTS WILL BE STRONGEST THIS EVENING AND
THEN AGAIN BY MID-MORNING WEDNESDAY...WHEN GUSTS NEAR 45 MPH ARE
POSSIBLE. THERE COULD BE A SLIGHT DECREASE IN WIND SPEEDS LATE
TONIGHT AND EARLY WEDNESDAY BEFORE THEY INCREASE AGAIN AFTER DAYBREAK.
WINDS WILL GRADUALLY DECREASE FOR GOOD BY LATE WEDNESDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

$$

AZZ020-CAZ030>033-042300-
/O.EXT.KPSR.WI.Y.0008.060404T1900Z-060405T2100Z/
LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
937 AM PDT TUE APR 4 2006 /937 AM MST TUE APR 4 2006/

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM MST /2 PM PDT/
WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 3 PM MST /2 PM PDT/ UNTIL 2
PM MST /2 PM PDT/ WEDNESDAY. THE BEGINNING OF THIS ADVISORY HAS BEEN
DELAYED SEVERAL HOURS UNTIL LATER THIS AFTERNOON. IT WILL BE IN
EFFECT FOR THE SAME AREAS OF SOUTHEAST CALIFORNIA...INCLUDING JOSHUA
TREE NATIONAL PARK.

A STRONG PACIFIC STORM SYSTEM AND COLD FRONT APPROACHING FROM THE 
NORTHWEST WILL RESULT IN INCREASINGLY STRONGER AND GUSTY SOUTHWEST 
WINDS THIS AFTERNOON AND CONTINUING THROUGH TONIGHT AND INTO 
WEDNESDAY AFTERNOON. WIND GUSTS WILL BE STRONGEST THIS EVENING AND 
THEN AGAIN BY MID-MORNING WEDNESDAY...WHEN GUSTS NEAR 45 MPH ARE 
POSSIBLE. THERE COULD BE A SLIGHT DECREASE IN WIND SPEEDS LATE 
TONIGHT AND EARLY WEDNESDAY BEFORE THEY INCREASE AGAIN AFTER 
DAYBREAK. WINDS WILL GRADUALLY DECREASE FOR GOOD BY LATE WEDNESDAY 
AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

$$

ESTLE
000 
WWUS75 KPSR 042259
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
359 PM MST TUE APR 4 2006

AZZ020-021-CAZ030>033-050700-
/O.CON.KPSR.WI.Y.0008.000000T0000Z-060405T2100Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
359 PM PDT TUE APR 4 2006 /359 PM MST TUE APR 4 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST /2 PM PDT/
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST/PDT WEDNESDAY FOR
SOUTHEAST CALIFORNIA AND FAR WEST-CENTRAL ARIZONA.

A STRONG PACIFIC STORM SYSTEM AND COLD FRONT APPROACHING FROM THE
NORTHWEST WILL RESULT IN INCREASINGLY STRONGER AND GUSTY
SOUTHWEST WINDS THIS EVENING AND CONTINUING THROUGH TONIGHT AND INTO
WEDNESDAY AFTERNOON. WIND GUSTS WILL BE STRONGEST THIS EVENING AND
THEN AGAIN BY MID-MORNING WEDNESDAY...WHEN GUSTS NEAR 45 MPH ARE
POSSIBLE. THERE COULD BE A SLIGHT DECREASE IN WIND SPEEDS LATE
TONIGHT AND EARLY WEDNESDAY BEFORE THEY INCREASE AGAIN AFTER
DAYBREAK. WINDS WILL GRADUALLY DECREASE FOR GOOD BY LATE WEDNESDAY
AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

$$
000 
WWUS75 KPSR 051115
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
415 AM MST WED APR 5 2006

AZZ020-021-CAZ030>033-052100-
/O.CON.KPSR.WI.Y.0008.000000T0000Z-060405T2100Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
415 AM PDT WED APR 5 2006 /415 AM MST WED APR 5 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST /2 PM PDT/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST/PDT THIS AFTERNOON
FOR SOUTHEAST CALIFORNIA AND FAR WEST-CENTRAL ARIZONA.

A STRONG PACIFIC STORM SYSTEM AND COLD FRONT APPROACHING FROM THE
NORTHWEST WILL RESULT IN STRONG AND GUSTY SOUTHWEST WINDS FOR MUCH
OF TODAY. WINDS WILL GRADUALLY DECREASE LATE THIS AFTERNOON AND
EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

$$
000 
WWUS75 KPSR 051646
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
946 AM MST WED APR 5 2006

AZZ020-021-CAZ030>033-060200-
/O.EXT.KPSR.WI.Y.0008.000000T0000Z-060406T0200Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
946 AM PDT WED APR 5 2006 /946 AM MST WED APR 5 2006/

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST /7 PM PDT/ THIS
EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MST /7 PM PDT/ THIS
EVENING FOR SOUTHEAST CALIFORNIA AND FAR WEST-CENTRAL ARIZONA.

A STRONG WEATHER SYSTEM WILL MOVE ACROSS THE DESERTS TODAY BRINGING
VERY GUSTY WINDS TO THE REGION. ALTHOUGH WINDS AT MID-MORNING HAD
GENERALLY DECREASED BELOW ADVISORY LEVELS...THIS WAS ONLY A TEMPORARY
LULL...WITH SPEEDS EXPECTED TO INCREASE AGAIN AS THE MORNING
PROGRESSES. 

GUSTS FROM THE WEST AND SOUTHWEST UP TO NEAR 45 MPH ARE POSSIBLE...
WHICH COULD LEAD TO DRASTICALLY REDUCED VISIBILITIES AT TIMES IN THE
DESERTS...ESPECIALLY NEAR RECENTLY PLOWED AGRICULTURAL FIELDS.
MOTORISTS ON INTERSTATES 8 AND 10...AS WELL AS THOSE DRIVING ON NORTH-
SOUTH ORIENTED ROADS LIKE STATE ROUTE 78 IN CALIFORNIA AND HIGHWAY 95
IN ARIZONA SHOULD ESPECIALLY BE CAUTIOUS OF REDUCED VISIBILITIES AND
POTENTIALLY STRONG CROSSWINDS. THE WINDS ARE EXPECTED TO DECREASE
GRADUALLY AFTER SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

$$

ESTLE
000 
WWUS75 KPSR 052227
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
327 PM MST WED APR 5 2006

AZZ020-021-CAZ030>033-060200-
/O.CON.KPSR.WI.Y.0008.000000T0000Z-060406T0200Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
327 PM PDT WED APR 5 2006 /327 PM MST WED APR 5 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /7 PM PDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /7 PM PDT/ THIS
EVENING FOR SOUTHEAST CALIFORNIA AND EXTREME WEST-CENTRAL ARIZONA. 

A STRONG WEATHER SYSTEM PUSHING ACROSS THE SOUTHWEST UNITED STATES
WILL MOVE OFF TO THE EAST OF ARIZONA LATER TONIGHT. BEFORE THIS
HAPPENS...WINDS WILL CONTINUE TO BE STRONG AND GUSTY INTO THE EVENING
HOURS...WITH SOME GUSTS FROM THE WEST AND SOUTHWEST APPROACHING 50
MPH. 

THESE STRONG WINDS COULD LEAD TO DRASTICALLY REDUCED VISIBILITIES AT
TIMES IN THE DESERTS...ESPECIALLY NEAR RECENTLY PLOWED AGRICULTURAL
FIELDS. MOTORISTS ON INTERSTATES 8 AND 10...AS WELL AS THOSE DRIVING
ON NORTH-SOUTH ORIENTED ROADS LIKE STATE ROUTE 78 IN CALIFORNIA AND
HIGHWAY 95 IN ARIZONA SHOULD ESPECIALLY BE CAUTIOUS OF REDUCED
VISIBILITIES AND POTENTIALLY STRONG CROSS WINDS. THE WINDS ARE
EXPECTED TO DECREASE GRADUALLY AFTER SUNSET.

SOME REPORTED PEAK WIND SPEEDS THUS FAR...ALL IN SOUTHEAST CALIFORNIA...
INCLUDE 58 MPH AT EL CENTRO NAVAL AIR FIELD...53 MPH AT FISH CREEK
AUTOMATED WEATHER STATION...50 MPH AT BLYTHE AIRPORT AND 48 MPH AT
IMPERIAL AIRPORT.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

$$

ESTLE
000 
WWUS75 KPSR 060241
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
730 PM MST WED APR 5 2006

AZZ020-021-CAZ030>033-060330-
/O.EXP.KPSR.WI.Y.0008.000000T0000Z-060406T0200Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
730 PM PDT WED APR 5 2006 /730 PM MST WED APR 5 2006/

...WIND ADVISORY FOR SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA  
EXPIRED AT 7 PM...

THE WIND ADVISORY ISSUED EARLIER FOR SOUTHEAST CALIFORNIA AND PARTS
OF FAR SOUTHWEST ARIZONA IS NO LONGER IN EFFECT. STRONG WINDS WILL
CONTINUE TO SLOWLY DIMINISH THIS EVENING...GENERALLY BECOMING 15 TO
25 MPH FROM THE WEST BY 8 PM...AND 10 TO 20 MPH BY 10 PM.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 3, 9:50 PM PDT, 3 hours 38 minutes earlier.

Area forecast discussion, Apr 3, 9:50 PM PDT, 3 hours 38 minutes before
AZZ020>028-CAZ030>033-041200-

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
950 PM MST MON APR 3 2006

SOUTHWEST AND SOUTH-CENTRAL ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM OFF THE CALIFORNIA COAST WILL MOVE
SLOWLY EAST THROUGH ARIZONA OVER THE NEXT COUPLE OF DAYS. AS THIS
HAPPENS...WINDS WILL INCREASE...TEMPERATURES WILL COOL OFF AND THERE
WILL BE A CHANCE OF SHOWERS...FIRST OVER SOUTHEAST CALIFORNIA BY
TUESDAY...MOVING INTO SOUTH-CENTRAL ARIZONA BY EARLY WEDNESDAY.
WEATHER CONDITIONS WILL IMPROVE BY THURSDAY UNDER HIGHER PRESSURE
ALOFT...WITH A RETURN TO WARMER TEMPERATURES AND SUNNY SKIES THROUGH
NEXT WEEKEND.

&&

.SHORT TERM...
TONIGHT THROUGH THURSDAY...
SLOW MOVING PACIFIC UPPER TROF CONTINUES TO SPIN OFF THE NRN CA
COAST THIS EVENING...AND THE 00Z PLOT DATA INDICATED H5 HEIGHTS
ACTUALLY UP 10-20M OVER AZ...WITH THE COLDEST AIR STILL OVER FAR NRN
CA AND OFF THE W COAST. IR IMAGERY SHOWING THAT THE AMPLIFIED NATURE
OF THE TROF IS ALLOWING QUITE A BIT OF SUBTROPICAL MOISTURE TO BE
ENTRAINED BY THE TROF AND ADVECTED NEWD ACROSS OUR CWA...WITH THE
DEEPER MOISTURE OVER SERN CA...AND MAINLY THICK HI CLOUDS OVER THE
ARIZONA DESERTS. SAN DIEGO RAOB THIS EVE SHOWED ABOUT 1 INCH OF
PWAT...AND QUITE A BIT OF MOISTURE AT AND ABOVE 700MB...ALL OF THIS
STREAMING ACROSS THE COASTAL MOUNTAINS AND INTO OUR AREA. A WEAK
FAST MOVING RIPPLE IN THE SWLY FLOW MOVED THRU SERN CA EARLIER THIS
EVENING AND CAUSED SOME SPRINKLES/LIGHT SHOWERS OVER IMPERIAL AND
PARTS OF SERN CA...BUT IT WILL BE MOVING NEWD AND OUT OF THE AREA
AFTER MIDNIGHT...AND THE ASSOCIATED PRECIP WILL BE DIMINISHING.
STILL...THERE IS QUITE A BIT OF MOISTURE IN THE MID LEVELS OVER SERN
CA TONIGHT...SO THE FORECASTS WERE AMENDED TO ADD A SLIGHT CHANCE
FOR LIGHT SHOWERS TO SERN CA AND THE NRN CO RIVER OVERNIGHT...UNDER
MOSTLY CLOUDY SKIES. FORECASTS FOR THE ARIZONA PORTION OF THE CWA
TONIGHT ARE OK...WITH SKIES TO BE MOSTLY CLOUDY AND CLOUDS TO BE
GENLY ABOVE ABOUT 15000FT. WINDS WERE BREEZY FROM THE SOUTHWEST IN
THE LATE AFTERNOON AND EARLY EVENING OUT WEST...BUT HAVE DECREASED
SINCE 7 PM AND ARE NOW UNDER 15 MPH. EXPECT SOME INCREASE IN WINDS
LATER TONIGHT WEST OF THE CO RIVER AS GRADIENTS BEGIN TO TIGHTEN
AHEAD OF THE APPROACHING TROF. OTHERWISE...FORECASTS FOR TONIGHT ARE
FINE AND NO FURTHER UPDATES NEEDED. REST OF THE DISCUSSION IS FROM
THE PREVIOUS DAY SHIFT.

FIRST SHORTWAVE STILL EXPECTED TO ROTATE NEWD TUESDAY NIGHT...WHICH
WILL HELP TO ACCELERATE THE FRONTAL BAND EWD INTO OUR WRN CWA BY
THEN. NICE JET STREAK EXPECTED TO ROTATE AROUND THE BOTTOM OF THE
TROUGH BY TUE AFTERNOON/NIGHT...AND THIS WILL SERVE TO REALLY BEEF
UP THE WINDS OUT IN WRN CWA BY THEN. FOR NOW...WILL JUST GIVE SPEEDS
APPROACHING WIND ADVISORY LEVELS...IE GUSTS NEAR 40 MPH.
HOWEVER...LATER SHIFTS MAY NEED TO ISSUE A WIND ADVISORY FOR LATE
TUE/TUESDAY NIGHT AND INTO WED FOR WRN CWA. GUSTY WINDS ALSO
EXPECTED OVER ERN CWA BY WED BUT NOT LIKELY AS STRONG. WILL THROW IN
SOME BLOWING DUST WITH THE INCREASING WINDS. MOISTURE-WISE...SYSTEM
WILL BE LACKING IN DEEP-LAYERED RH...BUT SHOULD BE ENOUGH FOR
DYNAMICS TO INTERACT WITH TO CREATE SOME SHOWERS...SO WILL GO WITH
CHANCE TO SLIGHT CHANCE POPS. NOT EXPECTING MUCH OF ANY SIGNFICANCE
IN QPFS. TEMPS WILL BE A BIT LOWER TOMORROW...THEN MUCH COOLER ON
WEDNESDAY AS HEIGHTS DROP AND CLOUDS/SHOWERS ROAM THE AREA. TROUGH
SYSTEM WILL MOVE E OUT OF REGION BY LATE WED...AND BY THURSDAY
HIGHER PRESSURE ALOFT WILL RESULT IN SUNNIER WX...MUCH LESS WINDS
AND WARMER AFTERNOON TEMPS.

&&

.LONG TERM...
THURSDAY NIGHT THROUGH MONDAY...
PRETTY GOOD MODEL AGREEMENT ON RIDGING EARLY IN THE EXTENDED BUT IT
LOOKS TO BE SHORT LIVED AS YET ANOTHER TROUGH MOVES INTO THE WEST
COAST. THE 12Z GFS DEVELOPS DEEPER TROUGHING OVER CALIFORNIA SUNDAY
THAN DID THE 00Z RUN. THE 12Z RUN THEN MOVES A WEAKENING TROUGH INTO
ARIZONA MONDAY IN RESPONSE TO AN UPSTREAM SYSTEM. COOLER 12Z
SOLUTION IS SUPPORTED BY 00Z BASED GFS ENSEMBLE MEAN. ON THE OTHER
HAND...THE 12Z ECMWF WAS PRETTY SIMILAR TO THE 00Z GFS OPERATIONAL
RUN WHILE AN EXTRAPOLATION OF THE 12Z UKMET SUGGESTED AN EVEN WEAKER
SOLUTION. THUS...HELD OFF ON INTRODUCING SLIGHT CHANCE POPS IN THE
SUNDAY-MONDAY TIMEFRAME. HOWEVER...SHOWED MORE TEMPERATURE
FLUCTUATION WITH WARMING FRIDAY AND SATURDAY FOLLOWED BY NOTICABLE
COOLING SUNDAY AND MONDAY.

&&

.AVIATION...
06Z TAFS...TAFS ADEQUATELY DEPICT EXPECTED WEATHER. SEE TAFS
PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL FOR MORE
DETAILED INFORMATION.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

11/ESTLE
Hazardous weather outlook, Apr 3, 3:22 PM PDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
322 PM MST MON APR 3 2006

AZZ022-023-027-028-042230-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
322 PM MST MON APR 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG COLD FRONT WILL PUSH INTO THE REGION LATE TUESDAY NIGHT AND
WEDNESDAY. THIS WILL GIVE RISE TO INCREASING WEST WINDS...WITH SPEEDS
AT TIMES GUSTING OVER 35 MPH. THIS WILL PROBABLY CAUSE AREAS OF
BLOWING DUST TO KICK UP DURING THE DAY ON WEDNESDAY. THERE WILL ALSO
BE A CHANCE OF SHOWERS ON WEDNESDAY...BUT AMOUNTS WILL LIKELY BE LESS
THAN A TENTH OF AN INCH.

NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ024-042230-
SOUTHERN GILA/TONTO NF FOOTHILLS-
322 PM MST MON APR 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG COLD FRONT WILL PUSH INTO THE REGION ON WEDNESDAY. THIS WILL
GIVE RISE TO INCREASING WEST WINDS...WITH SPEEDS AT TIMES GUSTING
OVER 35 MPH. THERE WILL ALSO BE A CHANCE OF SHOWERS ON WEDNESDAY...
WITH RAINFALL AMOUNTS EXPECTED TO BE UNDER A QUARTER OF AN INCH.

NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020-021-025-026-CAZ031>033-042230-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
322 PM PDT MON APR 3 2006 /322 PM MST MON APR 3 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND WEST-
CENTRAL ARIZONA...AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG COLD FRONT WILL PUSH INTO THE REGION LATE TUESDAY NIGHT AND
WEDNESDAY. THIS WILL GIVE RISE TO INCREASING WEST WINDS...WITH SPEEDS
AT TIMES GUSTING TO NEAR 40 MPH FROM LATE TUESDAY AFTERNOON THROUGH
WEDNESDAY. THIS WILL PROBABLY CAUSE AREAS OF BLOWING DUST TO KICK UP
AT TIMES. THERE WILL ALSO BE A CHANCE OF SHOWERS ON TUESDAY AFTERNOON
INTO EARLY WEDNESDAY...BUT AMOUNTS WILL LIKELY BE LESS THAN A TENTH
OF AN INCH.

NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ030-042230-
JOSHUA TREE NATIONAL PARK-
322 PM PDT MON APR 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG COLD FRONT WILL PUSH INTO THE REGION LATE TUESDAY AND
TUESDAY NIGHT. THIS WILL GIVE RISE TO INCREASING WEST WINDS...WITH
SPEEDS AT TIMES GUSTING TO NEAR 40 MPH FROM TUESDAY AFTERNOON INTO
WEDNESDAY. THERE WILL ALSO BE A CHANCE OF SHOWERS TUESDAY INTO EARLY
WEDNESDAY...BUT AMOUNTS WILL LIKELY BE LESS THAN A TENTH OF AN INCH.

NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ESTLE

Nearby

Wind Advisories in California, 2006Wind Advisories in Arizona, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.